# SDR AALA20141231012

- Difficulty date: December 26, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N873NN
- Make and model: Boeing 737823
- Aircraft serial: 40766
- Aircraft time: 10,526 hours, 4,199 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 4209008
- Condition: Inoperative
- Location: Le Slat
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

EMERGENCY DECLARED & LANDING UNEVENTFUL.  NR 5 LE FLAP WOULD NOT EXTEND.  LANDED FLAPS 15.  ACCOMPLISHED FIM PROCEDURE & REPLACED OTBD SLAT SENSOR.  OPERATIONAL CHECKED OK.
